PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 29 | 1 | 47-74
Tytuł artykułu

Hyperidentities in many-sorted algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The theory of hyperidentities generalizes the equational theory of universal algebras and is applicable in several fields of science, especially in computers sciences (see e.g. [2,1]). The main tool to study hyperidentities is the concept of a hypersubstitution. Hypersubstitutions of many-sorted algebras were studied in [3]. On the basis of hypersubstitutions one defines a pair of closure operators which turns out to be a conjugate pair. The theory of conjugate pairs of additive closure operators can be applied to characterize solid varieties, i.e., varieties in which every identity is satisfied as a hyperidentity (see [4]). The aim of this paper is to apply the theory of conjugate pairs of additive closure operators to many-sorted algebras.
Rocznik
Tom
29
Numer
1
Strony
47-74
Opis fizyczny
Daty
wydano
2009
otrzymano
2009-05-20
poprawiono
2009-09-10
Twórcy
  • Universität Potsdam, Institut of Mathematics, Am Neuen Palais, 14415 Potsdam, Germany
  • Universität Potsdam, Institut of Mathematics, Am Neuen Palais, 14415 Potsdam, Germany
Bibliografia
  • [1] P. Baltazar, M-Solid Varieties of Languages, Acta Cybernetica 18 (2008) 719-731.
  • [2] K. Denecke and S. L. Wismath, Hyperidenties and Clones, Gordon and Breach, 2000.
  • [3] K. Denecke and S. Lekkoksung, Hypersubstitutions of Many-Sorted Algebras, Asian-European J. Math. Vol. I (3) (2008) 337-346.
  • [4] J. Koppitz and K. Denecke, M-solid Varieties of Algebras, Springer 2005.
  • [5] H. Lugowski, Grundzüge der Universellen Algebra, Teubner-Verlag, Leipzig 1976.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1151
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.